ß-Shifts Have Unique Maximal Measure.

Franz Hofbauer

Monatshefte für Mathematik (1978)

  • Volume: 85, page 189-198
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hofbauer, Franz. "ß-Shifts Have Unique Maximal Measure.." Monatshefte für Mathematik 85 (1978): 189-198. <http://eudml.org/doc/177862>.

author = {Hofbauer, Franz},
journal = {Monatshefte für Mathematik},
pages = {189-198},
title = {ß-Shifts Have Unique Maximal Measure.},
url = {http://eudml.org/doc/177862},
volume = {85},
year = {1978},

AU - Hofbauer, Franz
TI - ß-Shifts Have Unique Maximal Measure.
JO - Monatshefte für Mathematik
PY - 1978
VL - 85
SP - 189
EP - 198
UR - http://eudml.org/doc/177862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.